Compound Poisson limit theorems for Markov chains

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.

Original languageEnglish
Pages (from-to)24-34
Number of pages11
JournalJournal of Applied Probability
Volume34
Issue number1
DOIs
Publication statusPublished - 1997 Jan 1

Fingerprint

Compound Poisson
Limit Theorems
Markov chain
Multi-state
Generalise
Theorem
Limit theorems

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this

@article{c8105b76562449569b1747f0cf18d66d,
title = "Compound Poisson limit theorems for Markov chains",
abstract = "This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.",
author = "Hsiau, {Shoou Ren}",
year = "1997",
month = "1",
day = "1",
doi = "10.1017/S002190020010066X",
language = "English",
volume = "34",
pages = "24--34",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "1",

}

Compound Poisson limit theorems for Markov chains. / Hsiau, Shoou Ren.

In: Journal of Applied Probability, Vol. 34, No. 1, 01.01.1997, p. 24-34.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Compound Poisson limit theorems for Markov chains

AU - Hsiau, Shoou Ren

PY - 1997/1/1

Y1 - 1997/1/1

N2 - This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.

AB - This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.

UR - http://www.scopus.com/inward/record.url?scp=0031082713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031082713&partnerID=8YFLogxK

U2 - 10.1017/S002190020010066X

DO - 10.1017/S002190020010066X

M3 - Article

VL - 34

SP - 24

EP - 34

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 1

ER -